Skip to main content
Stability of Hyperbolic and Nonhyperbolic Fixed Points of One-Dimensional Maps
Journal of Difference Equations and Applications
  • Fozi M Dannan
  • Saber Elaydi, Trinity University
  • Vadim Ponomarenko, Trinity University
Document Type
Publication Date
We present a complete theory for the stability of non-hyperbolic fixed points of one-dimensional continuous maps. As well as we give simple criteria for the global stability of general maps without using derivatives.
Document Object Identifier (DOI)
Citation Information
Dannan, F. M., Elaydi, S. N., & Ponomarenko, V. (2003). Stability of hyperbolic and nonhyperbolic fixed points of one-dimensional maps. Journal of Difference Equations and Applications, 9, 449-457. doi: 10.1080/1023619031000078315